# SDR UPS01234653

- Difficulty date: January 16, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT 2 INCH CRACK ALONG RT NLG W/W SIDE WALL FWD OF GEAR TRUNNION AT APPROX STA 228 (MARKED).  VERIFIED END OF CRACK WITH HFEC.  STOP DRILLED RACK IAW 51-40-02 FIG 1.  REPAIRED CRACK AS PER SRM 51-40-02 FIG 1.  REF LOG PAGE 589676.
